ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Controllability of Second Order Semi-Linear Neutral Functional Differential Inclusions in Banach Spaces

George, Raju K and Chalishajar, Dimplekumar N and Nandkumaran, Akambadth K (2004) Controllability of Second Order Semi-Linear Neutral Functional Differential Inclusions in Banach Spaces. In: Mediterranean Journal of Mathematics, 1 (4). pp. 463-477.

[img] PDF
control.pdf
Restricted to Registered users only

Download (208Kb) | Request a copy

Abstract

In this article, we investigate sufficient conditions for controllability of second order semi-linear neutral functional initial value problem for the class of differential inclusions in Banach spaces using the theory of strongly continuous cosine families. We shall rely on a fixed point theorem due to Ma for multi-valued maps. An example is provided to illustrate the result. This work is motivated by the paper of Benchohra, Gorniewicz and Ntouyas.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Birkhäuser Basel.
Keywords: Controllability;initial value problems;convex multi-valued map evolution inclusion;fixed point
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 19 Feb 2008
Last Modified: 19 Sep 2010 04:42
URI: http://eprints.iisc.ernet.in/id/eprint/12908

Actions (login required)

View Item View Item